Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Desiprimine augment SNRI_SFX info please! ╗ SLS

Posted by B2chica on May 3, 2018, at 14:51:54

In reply to Re: Desiprimine augment SNRI_SFX info please! ╗ B2chica, posted by SLS on May 1, 2018, at 19:57:31

Thanks so much Scott! I was worried about the sweating and the cramp thing.
Better today, only slight nausea and very little light-headedness.

One thing i thought of was that i really hadn't been able to eat much this last month, forcing it down when i did. One of the first things -beside 'darkness' subsiding- was feeling hungry. So the cramps may also have been just from my starting to eat more than i had the previous month.
I am just glad to stay on this drug for a while. I was in such a dark place, i need a reprieve-even if only a little while. Even reading my last post, just a few days ago i couldnt handle even reading the website information on the drug.

it may just be 'startup' kicking in but I was able to do work this morning, not as much of course as i would have liked, but i will take any little scrap of focus and energy i can get.

Thank you again very much for the quick reply.

(also, this is a re-post... my other post never showed up?)
b2


> The first time I tried a tricyclic antidepressant, I couldn't stop sweating at first. I didn't experience nausea or cramps, though. The dizziness is normal as desipramine blocks the receptors that control the contraction of blood vessels. This should mitigate over time. Desipramine can be a harsh drug. You might want to go up more gradually. Actually, starting at 50 mg on the first day is a bit aggressive. They do make 10 mg pills.
>
>
> - Scott
>
>
> > Side Effects Question.
> >
> > started Desipramine on Sunday, taking 25mg first thing in am about 8:30/9 and second 25mg around 2:00-ish.
> > This morning i woke up early-about 6:40 took normal meds about 8:00, then (in cool building)
> > i noticed myself sweating and then felt i may pass out-sort of hot flash..(flushing right?), and nausea. I went out to car and took my first dose around 8:30.
> > Since then if i'm moving around, i'm sweating and TERRIBLE nausea. Also i have somewhat of stomach ache along with nausea, its actually lower than my stomach-more like menstrual cramps or gas pains.
> >
> > i've tried to read online about side effects and i'm not clear on what's typical and what's not.
> >
> > seems like most of my symptoms are fairly common with other meds i've been on (except the stomach upset/cramp).
> > dizziness/light headed, nausea and flushing.
> >
> > Anyway...are these pretty typical, especially since i'm only on 50mg daily?
> >
> > Thanks
> > b2
> >
>
>


"We don't see things as they are, we see them as we are."
Ana´s Nin


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B2chica thread:1098378
URL: http://www.dr-bob.org/babble/20180331/msgs/1098508.html